# SDR HNAA2021020200041

- Difficulty date: December 31, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP CONNECTOR AT PANEL 251HF IS BROKEN....REPLACED BROKEN FLOOR PROXIMITY LIGHT STRIP CONNECTOR AT PANEL 251HF IAW EMB 145 SWPM 20-21-00.
